MathSciNet Relay Station
MathSciNet bibliographic data
MR901242 11P05 (13F99)
Vaserstein, L. N. Waring's problem for commutative rings. J. Number Theory 26 (1987), no. 3, 299–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement